# SDR EISA97205

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 548003
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL TEMPERATURE IN YELLOW ARC.  PRECAUTIONARY SHUT DOWN PER MANUAL.  REMOVED AND REPLACED OIL COOLER.  (X)
